# SDR SWAA2013012811919

- Difficulty date: January 25, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 21,293 hours, 12,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A87019
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(QC) EXTERNAL POWER RECEPTICLE DOOR CUTOUT CRACKED ON THE AFT SIDE.  REPAIRED EXTERNAL POWER RECEPTICLE CUTOUT ON THE AFT SIDE PER EA 1-A53-9269.
